# SDR TSAA0653101

- Difficulty date: November 13, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- Aircraft time: 42,623 hours, 53,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545775
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT DAMAGED (LOWER AFT CORNER).  ALOHA ECO 3622 ISSUED.
